# SDR DALA2017122008774

- Difficulty date: December 19, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER/ LOWER SURFACE ON STA 1236 TO 1247 BETWEEN X=-44 AND X=-60.  FOUND TO BE OUT OF LIMITS.  REPAIRED IAW SRM 53-20-02.
